The existence of positive periodic solutions of a generalized

  • Received: 01 November 2007 Accepted: 29 June 2018 Published: 01 October 2008
  • MSC : Primary: 34A37; Secondary: 34K15

  • In this paper, the existence of positive periodic solutions of a class of periodic $n$-species Gilpin-Ayala impulsive competition systems is studied. By using the continuation theorem of coincidence degree theory, a set of easily verifiable sufficient conditions is obtained. Our results are general enough to include some known results in this area.

    Citation: Meili Li, Maoan Han, Chunhai Kou. The existence of positive periodic solutions of a generalized[J]. Mathematical Biosciences and Engineering, 2008, 5(4): 803-812. doi: 10.3934/mbe.2008.5.803

    Related Papers:

  • In this paper, the existence of positive periodic solutions of a class of periodic $n$-species Gilpin-Ayala impulsive competition systems is studied. By using the continuation theorem of coincidence degree theory, a set of easily verifiable sufficient conditions is obtained. Our results are general enough to include some known results in this area.
    加载中

    © 2008 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(31) PDF downloads(404) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog